Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 5–10 (Mi zvmmf1955)  

This article is cited in 2 scientific papers (total in 2 papers)

The dimension of the variety of normal matrices

Kh. D. Ikramov

Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (524 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 1–6

Bibliographic databases:
UDC: 519.61
MSC: Primary 15A30; Secondary 15A57, 14P05
Received: 13.08.1996

Citation: Kh. D. Ikramov, “The dimension of the variety of normal matrices”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 5–10; Comput. Math. Math. Phys., 38:1 (1998), 1–6

Citation in format AMSBIB
\Bibitem{Ikr98}
\by Kh.~D.~Ikramov
\paper The dimension of the variety of normal matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 5--10
\mathnet{http://mi.mathnet.ru/zvmmf1955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604187}
\zmath{https://zbmath.org/?q=an:0949.15020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 1--6


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1955
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Friedland S., “Normal matrices and the completion problem”, SIAM J Matrix Anal Appl, 23:3 (2002), 896–902  crossref  mathscinet  zmath  isi  scopus
    2. Kamalvand M.G., Ikramov Kh.D., “The dimension of the variety of conjugate-normal matrices”, Doklady Mathematics, 78:3 (2008), 910–912  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:126
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021